MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. TECNIS TORIC II 1-PIECE ACRYLIC; TORIC IOLS
Model Number ZCU300
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age/date of birth: unknown/ not provided.Sex/gender: unknown/ not provided.If explanted, give date: not applicable, as the lens remains implanted.Initial reporter address: unknown/ not provided.Initial reporter phone number: unknown/ not provided.The device is not returning for evaluation as to date it remains implanted; therefore a failure analysis of the complaint device cannot be completed.If there is any further relevant information received, a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
In a clinical research study, during a monitoring visit, the site noted an intraocular lens (iol) rotation of 19 degrees in the patient¿s right eye (od) on (b)(6) 2020.Iol axis placement: 95 pre-operation best corrected visual acuity (bcva): 20/25 od; 20/100 os.1-week visit on (b)(6) 2020: uncorrected distance visual acuity (ucdva): od: 20/15 -1, iol axis placement: 76.It was indicated that there no plans for intervention at this time.The subject was scheduled to come in for the 3-month visit on (b)(6) 2020.The subject had the 3-month post-operational vision on the right eye (od) on (b)(6) 2020.The axis placement was reported at 79 degrees.There was no product complaint reported.The patient denied any visual complaints or symptoms.No planned intervention was reported.The doctor determined that the change in axis was probably due to head tilt day of surgery given good outcome of visual acuity.Uncorrected distance visual acuity (ucdva): od- 20/25-2, bcdva- 20/20+1.No additional information was reported.
 
Additional Manufacturer Narrative
This correction mdr is being submitted to address inaccurate information in section f on the xml version of the previous submission caused by a software glitch in the transmission process.The internal non-conformance numbers for this software issue are nr-0148919 and capa-010215.

Brand Name
TECNIS TORIC II 1-PIECE ACRYLIC
Common Device Name
TORIC IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10445855
Report Number9614546-2020-00330
Device Sequence Number2676405
Product Code HQL
UDI-Device Identifier05050474660038
UDI-Public(01)05050474660038(17)241003
Combination Product (Y/N)Y
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2020
Report Date (Section F) 01/01/2005
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/03/2024
Device Model NumberZCU300
Device Catalogue NumberZCU300U140
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Date Report to Manufacturer01/10/2005
Initial Date Received by Manufacturer 07/30/2020
Supplement Date Received by Manufacturer10/25/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA01/01/2005